MathSciNet Relay Station
MathSciNet bibliographic data
MR1359968 11H06 (11T71 94B05)
Elkies, Noam D. Lattices and codes with long shadows. Math. Res. Lett. 2 (1995), no. 5, 643–651.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement